# SDR IPXA2017112723962

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 15,746 hours, 9,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE WARNING LIGHT DOES NOT FLASH.  R & R 70WN PSU AUTONOMUS STANDBY. ADJUSTED AND TESTED GOOD. OK FOR SERVICE.
